# SDR KNNA200700011

- Difficulty date: February 5, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 55,935 hours, 58,579 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T32
- Condition: Misdrilled
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MISDRILLED HOLE AT SKIN OF SIDE FRAME, WL 212 LT, STA 179.  FOUND PROVIDE INSTRUCTIONS ON REPAIR OF MISDRILLED FASTENER HOLE BS 178 W/L 212.
